IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Convexity properties of nonlinear maximal monotone operators


Author: R. T. Rockafellar
Journal: Bull. Amer. Math. Soc. 75 (1969), 74-77
DOI: https://doi.org/10.1090/S0002-9904-1969-12148-8
MathSciNet review: 0235408
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Asplund, Averaged norms, Israel J. Math. 5 (1967), 227-233. MR 222610
  • 2. E. Asplund, Positivity of duality mappings, Bull. Amer. Math. Soc. 73 (1967), 200-203. MR 206663
  • 3. A. Brøndsted and R. T. Rockafellar, On the subdifferentiability of convex functions, Proc. Amer. Math. Soc. 16 (1965), 405-411. MR 178103
  • 4. F. E. Browder, Multivalued monotone nonlinear mappings and duality mappings in Banach spaces, Trans. Amer. Math. Soc. 118 (1965), 338-351. MR 180884
  • 5. F. E. Browder, Nonlinear maximal monotone operators in Banach spaces, Math. Ann. 175 (1968), 89-113. MR 223942
  • 6. H. Debrunner and P. Flor, Ein Erweiterungssatz für monotone Mengen, Arch. Math. 17 (1964), 445-447. MR 170189
  • 7. T. Kato, Demicontinuity, hemicontinuity and monotonicity, Bull. Amer. Math. Soc. 70 (1964), 548-550. MR 163198
  • 8. T. Kato, Demicontinuity, hemicontinuity and monotonicity. II, Bull. Amer. Math. Soc. 73 (1967), 886-889. MR 238135
  • 9. G. J. Minty, On the maximal domain of a 'monotone'function, Michigan Math. J. 8 (1961), 135-137. MR 132379
  • 10. G. J. Minty, On the solvability of nonlinear functional equations of 'monotonic'type, Pacific J. Math. 14 (1964), 249-255. (A correction to the maximality proof in this paper is given in [14].) MR 167860
  • 11. R. T. Rockafellar, Characterization of the suhdifferentials of convex functions, Pacific J. Math. 17 (1966), 497-510. MR 193549
  • 12. R. T. Rockafellar, On the virtual convexity of the domain and range of a nonlinear maximal monotone operator, Math. Ann. (to appear). MR 259697
  • 13. R. T. Rockafellar, Local boundedness of nonlinear monotone operators, Michigan Math. J. (to appear). MR 253014
  • 14. R. T. Rockafellar, On the maximal monotonicity of subdifferential mappings, Michigan Math. J. (to appear). MR 262827


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12148-8

American Mathematical Society